U.S. doctors online nowAsk doctors free
ZA
A 46-year-old female asked:

Hi there. i recently started taking methotrexate injections whereas before was on oral. i seem to be getting a lot of itchy water filled blisters everywhere. especially arms, hands and face. is this normal or should i contact foctor?

1 doctor answer1 doctor weighed in
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 37 years experience
Contact a physician: Please contact a physician right away. Your physician needs to evaluate the lesions. Avoid rubbing the lesions since this may open the blister and lead to infection. "Pemphigus vulgaris is an autoimmune, intraepithelial, blistering disease:"and among conditions to be considered (e medicine)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.